After my periods i taken i pill for oncens in a weak for 3 times
But is there chances of ovalation will be late..
Where a ovalation stop due to regular I pill usage?
Added 12 Nov 2014:
I got periods on 16th Oct ...my last tablet was on 3rd after that we had regular intercourse...
But on 10th i stared pain on my lower abdominal feeding vomiting in morning offen urination ..... Will i be pregnant...
Yes and a definite chance your period will be late. You aren't supposed to take it so often. Its no good for you. If you are sexually active you need to get on regular birth control. The ipill is for emergencies not routine birth control. For one thing its not as effective as routine birth control would be.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2013 • 4 answers
Posted 17 Jul 2014 • 4 answers
I had sex on sep after that I took I pill & I got periods on 29 Bt now I not my next period due dat?
Posted 6 Nov 2014 • 2 answers
Posted 29 Mar 2017 • 1 answer
I've had the Implanon for 2 1/2 years due out in 5 months my periods are going back to regular which
Posted 19 days ago • 0 answers